# SDR 2016FA0000201

- Difficulty date: February 17, 2016
- Submitted: May 3, 2016
- Operation: General aviation
- Aircraft: 00101
- Make and model: Beech B300B350C
- Aircraft serial: 767
- Aircraft time: 1,072 hours, 793 cycles
- Engine: Pwc PT6A67AG
- Engine time: 1,072 hours, 793 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Condition: Out Of Limits
- Location: Beta Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(B-00101) DURING CRUISE, RT ENGINE PROPELLER RPM DROP TO 1340, TORQUE INDICATION RISE TO RED LINE. DURING DESCENT, WHEN ADJUSTING THE PROP LEVER, THE ENGINE PROPELLER RPM SOMETIMES NORMAL, SOMETIMES UNABLE TO CONTROL. PRIOR TO LANDING, ENGINE PROPELLER RPM DROP TO 330.  AFTER LANDING, ENGINE PROPELLER RPM BACK TO NORMAL.  MAINTENANCE FOUND THE BETA VALVE ON RIGHT ENGINE CONTROL POSITION OUT OF LIMIT. THE BETA VALVE OUT OF POSITION WAS CAUSE BY  THE REVERSING CONTROL LINK OUT OF LIMIT. IAW AMM 76-10-05 PERFORM NR 2 ENGINE REVERSING SYS RIGGING AND ADJUSTING, FINAL CHECK NORMAL IAW AMM 71-00-01, ENGINE RUN UP CHECK NORMAL.  ACFT BACK TO SERVICE.
